MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. VISERA VIDEO SYSTEM CENTER

SHIRAKAWA OLYMPUS CO., LTD. VISERA VIDEO SYSTEM CENTER
Model Number OTV-S7V
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the video system center exhibited an image had interference and the object was not visible.There were no reports of patient or user harm associated with this event.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over twelve (12) years since the subject device was manufactured.Based on the investigation results, the image had interference due to defective up board.The object was not visible, could not be identified.The root cause could not be determined.From the evaluation tab, failure of the up board was confirmed, and from this, we presume that the phenomenon ¿noise occurred in the image¿ occurred due to failure of the up board.However, a definitive root cause could not be established.The events can be detected and prevented in accordance with the following sections of the instructions for instructions for use: labeling review:the defect is not caused by misuse of the user, thus not applicable.Olympus will continue to monitor the field performance for this device.

Brand Name
VISERA VIDEO SYSTEM CENTER
Common Device Name
VIDEO SYSTEM CENTER
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20161058
Report Number3002808148-2024-08507
Device Sequence Number7363395
Product Code FET
UDI-Device Identifier04953170141546
UDI-Public04953170141546
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051645
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberOTV-S7V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/03/2024
Initial Report FDA Received Date09/06/2024
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
VIDEO RHINOLARYNGOSCOPE.
Patient SexUnknown